# SDR FDEA202301190340

- Difficulty date: January 19, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 38,743 hours, 21,043 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM REPEAT INSPECTION FOR CRACK HOLE AT FR40 CENTER WING JOINT   LHS,FOUND MIDDLE HOLE OF CENTER WING JOINT FR40 LHS BOLT HOLE DIAMTER DEVIATION. I.A.W WORK CARD T 6-5710-T0321988 CP3,EA WORK CARD TITLE:WING-BASIC WING STRUCTURE-  2019-21-01-CRACK HOLE AT FR40 CENTER WING JONT,LHS . PERFORM REPAIR ACCOMPLISHED.   MAJOR REPAIR.
